# SDR CA100208001

- Difficulty date: February 5, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Garrtt TFE73140
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: SBJ10682501
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ACFT WAS ENROUTE WHEN IT EXPERIENCED A LOSS OF NR 1 HYD PUMP, PRESSURE FOLLOWED SHORTLY THEREAFTER BY LOW HYD RESERVOIR AND LOW NR 2 HYD PUMP PRESSURE. THE CREW CARRIED OUT QRH PROCEDURES AND RETURNED TO BASE. THE AUXILIARY HYD PUMP FUNCTIONED PROPERLY, THE LANDING GEAR WAS EXTENDED AND LOCKED DOWN BY THE ALTERNATE METHOD, AND FUEL WEIGHT WAS REDUCED PRIOR TO LANDING. ACFT LANDED WITHOUT FURTHER INCIDENT. MX FOUND THAT THE STAINLESS STEEL PRESSURE LINE (PN SBJ10682-501) FROM THE NR 1 PUMP WAS CRACKED RESULTING IN LOSS OF HYD FLUID. ACFT MFG VERBALLY REPORTED THIS IS NOT THE FIRST OF THESE LINES TO CRACK.  (TC 20100208001)
